# SDR SWAA2022082226423

- Difficulty date: July 6, 2022
- Submitted: August 22, 2022
- Operation: Air carrier
- Aircraft: N202WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33999
- Aircraft time: 58,974 hours, 35,001 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Fairing
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W FLAP TRACK FAIRING 543BB HAS CRACK ON FWD EDGE / [01] IDENTIFIED L/W FLAP TRACK FAIRING 543BB IAW SRM 57-53-70-0I-2 FIGURE 4; SHEET 1; TABLE 3; ITEM 1.   DAMAGE NOTED IS OUT OF ALLOWABLE DAMAGE LIMITS IAW SRM 57-53-70-1A-1 PAR 4B(2).  REPAIR TO BE ACCOMPLISHED IAW SRM 57-53-70-2R-5.[07] APPLIED AND CURED SEALER RESIN BMS 8-207 (1838) LOT # 1139Q1194A TO BLENDED AREA IAW SRM 57-53-70-2R-5 PARA 4.E(1); SRM 51-70-08-0G-0 PARA 3 C-E; SRM 51-30-10-0G-0 TABLE 1; RESIN MIX 5  FLUKE 62 IR THERMOMETER ID ATS2209 SN 43300739WS DATE 10/2022  APPLIED AND CURED CONDUCTIVE COATING; RESISTANCE CHECK 'GOOD' IAW SRM 57-53-70-2R-5 PARA 4.E(2); AMM 51-21-71-370-801 PARA 3.D(2-4) AND 3.D(7)(A)  FLUKE 62 IR THERMOMETER ID ATS2208 SN 43300740WS DATE 10/2022 FLUKE 77 MULTIMETER ID ATS1658 SN 34000350 DATE 03/2023  REFINISHED IAW SRM 57-53-70-2R-5 PARA 4.E(3-4) AND AMM 51-21-99-300-802 PARA 3.C(1)(A-E)  REPAIRED CRACK ON FWD EDGE OF L/W FLAP TRACK FAIRING 543BB IAW SRM 57-53-70-2R-5;[08] VERIFIED CORRECTIVE ACTION 7
